Spectral Formulas in Quotient C*-Algebras.

Gert K. Pedersen

Mathematische Zeitschrift (1976)

  • Volume: 148, page 299-300
  • ISSN: 0025-5874; 1432-1823

How to cite


Pedersen, Gert K.. "Spectral Formulas in Quotient C*-Algebras.." Mathematische Zeitschrift 148 (1976): 299-300. <http://eudml.org/doc/172372>.

author = {Pedersen, Gert K.},
journal = {Mathematische Zeitschrift},
pages = {299-300},
title = {Spectral Formulas in Quotient C*-Algebras.},
url = {http://eudml.org/doc/172372},
volume = {148},
year = {1976},

AU - Pedersen, Gert K.
TI - Spectral Formulas in Quotient C*-Algebras.
JO - Mathematische Zeitschrift
PY - 1976
VL - 148
SP - 299
EP - 300
UR - http://eudml.org/doc/172372
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.